# SDR ASAA2019120971536

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,275 hours, 7,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN CRUISE. RAN FMC FAIL CHECKLIST WITH NO IMPROVEMENT. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61-TASK 836 RT FMC OPS CKS NML.
